# SDR ALGA086244

- Difficulty date: April 23, 2003
- Submitted: April 28, 2003
- Operation: General aviation
- Aircraft: N627AL
- Make and model: Bell 407
- Aircraft serial: 53284
- Aircraft time: 6,409 hours
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 406310405101
- Part serial: RXFS6140
- Condition: Worn
- Location: Main Rotor
- Part time: 1,434 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND BEARING TO BE WORN AND RATCHETING.
